Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A $ T\sb{1}$-complement for the reals


Authors: A. K. Steiner and E. F. Steiner
Journal: Proc. Amer. Math. Soc. 19 (1968), 177-179
MSC: Primary 54.20; Secondary 06.00
MathSciNet review: 0231342
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20, 06.00

Retrieve articles in all journals with MSC: 54.20, 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0231342-2
PII: S 0002-9939(1968)0231342-2
Article copyright: © Copyright 1968 American Mathematical Society